# SDR ABXA010701

- Difficulty date: February 4, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767-200
- Aircraft serial: 23140
- Aircraft time: 38,179 hours, 33,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND FLIGHT DECK EXIT LIGHT BATTERIES LOW.  REPLACED BATTERIES IAW B767 MM 33-51-07.
